# SDR SWAA2012111509506

- Difficulty date: October 19, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RBL 24.5 LONGITUDINAL FLOORBEAM WEB AT LEVEL BS 708 IN CENTER WING SECTION STRUCTURE.  REPAIRED BEAM IAW EO AND EA.
